Alert archive / Nebraska / Flash Flood Watches in 2008
Flash Flood Watch 9, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at Aug 14, 2008, 3:33 AM CDT for 4 counties in Nebraska. It took effect at Aug 14, 2008, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2008, 3:33 AM CDT (08:33 UTC)
- In effect from
- Aug 14, 2008, 1:00 PM CDT
- Expired
- Aug 14, 2008, 9:03 PM CDT
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Custer County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.6 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 858 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 2498 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 140833 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 AM CDT THU AUG 14 2008 ...HEAVY RAIN POSSIBLE TODAY AND TONIGHT ACROSS PORTIONS OF SOUTHWESTERN AND CENTRAL NEBRASKA... NEZ038-059-070-071-151200- /O.NEW.KLBF.FF.A.0009.080814T1800Z-080815T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 333 AM CDT THU AUG 14 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...FRONTIER... HAYES AND LINCOLN. * FROM 1 PM CDT THIS AFTERNOON THROUGH 7 AM CDT FRIDAY MORNING. * HEAVY RAINFALL FROM WEDNESDAY NIGHT HAS LED TO SATURATED SOIL CONDITIONS IN THE WATCH AREA. AS UPPER LEVEL DISTURBANCES APPROACH THE WATCH AREA TODAY AND TONIGHT FROM THE NORTHERN ROCKIES...THEY WILL COMBINE WITH ABUNDANT LOW LEVEL MOISTURE...LEADING TO HEAVY RAIN. DUE TO WET GROUND CONDITIONS...ANY ADDITIONAL HEAVY RAINFALL TODAY AND TONIGHT IS LIKELY TO RESULT IN FLASH FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ BUTTLER
2 follow-up statements
000 WGUS63 KLBF 142022 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 PM CDT THU AUG 14 2008 ...HEAVY RAIN POSSIBLE TONIGHT IN CENTRAL AND SOUTHWEST NEBRASKA... NEZ038-059-070-071-151200- /O.CON.KLBF.FF.A.0009.000000T0000Z-080815T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 322 PM CDT THU AUG 14 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. * THROUGH FRIDAY MORNING * HEAVY RAINFALL FROM WEDNESDAY NIGHT HAS LED TO SATURATED SOIL CONDITIONS IN THE WATCH AREA. AS UPPER LEVEL DISTURBANCES APPROACH THE WATCH AREA TONIGHT FROM THE NORTHERN ROCKIES...THEY WILL COMBINE WITH ABUNDANT LOW LEVEL MOISTURE... LEADING TO HEAVY RAIN. DUE TO WET GROUND CONDITIONS...ANY ADDITIONAL HEAVY RAINFALL TODAY AND TONIGHT IS LIKELY TO RESULT IN FLASH FLOODING. AREAS WHERE THE SATURATED SOIL CONDITIONS ARE MOST LIKELY TO RESPOND TO HEAVY RAIN WITH EXCESSIVE RUNOFF INCLUDE THE BLACKWOOD CREEK AND RED WILLOW CREEK DRAINAGES. EASTERN LINCOLN COUNTY AND SOUTHWEST CUSTER COUNTY ALSO HAVE VERY WET SOIL AND MAY BE SUBJECT TO EXCESSIVE RUNOFF IN HEAVY RAIN. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SPRINGER
000 WGUS63 KLBF 150203 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 903 PM CDT THU AUG 14 2008 NEZ038-059-070-071-150315- /O.CAN.KLBF.FF.A.0009.000000T0000Z-080815T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 903 PM CDT THU AUG 14 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA HAS BEEN CANCELLED. ISOLATED TO SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE OVER SOUTHWEST AND CENTRAL NEBRASKA OVERNIGHT. A PROLONGED HEAVY RAIN EVENT LOOKS UNLIKELY AND FLASH FLOODING CONCERNS HAVE EASED OVER THE PREVIOUS WATCH AREA. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 13, 3:32 PM CDT, 12 hours 1 minute earlier.
Area forecast discussion, Aug 13, 3:32 PM CDT, 12 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT WED AUG 13 2008 .SYNOPSIS... CONVECTION HAS WANED ACROSS THE ERN PORTION OF THE CWA ATTM WITH PLENTY OF SUNSHINE DOMINATING THE WRN PORTION. WATER VAPOR IMAGERY SHOWING NEXT SHORTWAVE MOVING ACROSS WY ATTM WITH SRN CANADA UPPER LOW MOVING VERY LITTLE YET. FURTHER EAST...LOW WAVE UPPER TROF OVER ERN HALF OF U.S. PROGRESSING EWD...WITH 500 MB HEIGHT LEVELS 3-4 SD FROM THE MEAN FOR THIS TIME OF YEAR. BACK IN THE CWA...OUTFLOW BNDRY WAS EARLIER EVIDENT ON VSBL SAT PICS...AND MAY POSE A PROBLEMS WITHIN A FEW HOURS IF DECENT SRLY WINDS CONTINUE TO EXIST IN SWRN CWA. SFC PRESSURES FALLING ACROSS THE WRN PANHANDLE ATTM AS WINDS BEGIN TO VEER FROM NWRLY TO NERLY. VISIBLE SATELLITE LOOP SHOWS CU FIELD ALREADY FORMING IN THE EASTERN PANHANDLE WITH A FEW THUNDERSTORMS LIKELY BECOMING SEVERE THIS EVENING IN THE WEST AS THE WAVE MOVES EAST WITH THE STORMS EVOLVING INTO A THUNDERSTORM COMPLEX BEFORE DROPPING SOUTHEAST ACROSS WESTERN NEBRASKA. && .DISCUSSION... WINDS ALONG THE SFC TROF AXIS OVER THE SWRN PORTION OF THE CWA ARE PROGGED TO BACK SLIGHTLY...THOUGH THERE IS NO INDICATION OF THAT YET. WOULD EXPECT THAT THE PREVIOUSLY MENTIONED OUTFLOW BNDRY SHOULD BE A FOCUS FOR TSRA DEVELOPMENT WITHIN A FEW HOURS...AS WILL THE WEAK TRIPLE POINT AREA IN THE WRN SANDHILLS AS THE EFFECT OF LARGE SCALE ASCENT INCREASES WITH ADVANCEMENT OF SHORT WAVE. SPC HAIL OUTLOOK IS ALSO HIGHEST OVER SWRN CWA AND BASED ON A LIKELY EVOLUTION OF FEATURES AS MENTIONED ABOVE...WOULD EXPECT THAT WOULD BE THE BEST LOCATION. HOWEVER...NAM BUFR SOUNDINGS SHOW SOME SLIGHT WARMING ALOFT THRU THIS AFTERNOON...THEN COOLING AGAIN. GOES DPI HAVING SOME ISSUES RESOLVING GOOD PW VALUES...BUT WOULD GUESS BASED ON AREA SOUNDINGS THAT WE SHOULD BE AROUND AN INCH MOST PLACES...WHICH IS WHERE THE MODELS PROGS US TO BE. IN ADDITION...SPC SOUNDING ANAL PAGE HAS -20C LEVEL ABOUT 2K FT LOWER THAN LAST NIGHT...SO MOST THINGS POINTING TO A DECENT CHC OF HAIL TONIGHT AND HAVE TRENDED THE GRIDS THAT WAY. THURSDAY LOOKS TO BE A FAIRLY STORMY DAY AS UPPER LOW DROPS QUICKLY SWD WHICH SHOVES FRONT EWD. COOLER AIR IN THE MID LEVELS WILL SERVE TO ENHANCE MID LEVEL FGEN BECOMING OVERLAIN WITH SFC FEATURES ALLOWING FOR DEEP LIFT TO BECOME PROLONGED ACROSS THE AREA. SHOULD ALSO BE ENOUGHT DESTABILIZATION TO ALLOW FOR TSRA DEVELOPMENT. CLOUD COVER WILL LIKELY KEEP MAX TEMPS WELL BELOW AVE FOR THIS TIME OF YEAR. THE STORMS WILL RAISE THE POTENTIAL FOR INCREASED RUNOFF IN SE PERKINS...CENTRAL HAYES...WESTERN FRONTIER...EASTERN LINCOLN AND EAST CENTRAL HOLT COUNTIES WHERE 1 HOUR FFG ARE NEAR 1 INCH PER HOUR. AS STORMS DEVELOP THESE AREAS WILL BE MONITORED AND ADDITIONAL STATEMENTS ISSUED AS NEEDED. UPPER LOW CONTINUES TO ADVANCE SSWWD INTO THE CENTRAL ROCKIES. THIS WILL PUT THE CWA IN FAVORABLE LOCATIONS FOR ISENTROPIC LIFT ASSOCIATED WITH THE SYNOPTIC SCALE SYSTEM. COULD EASILY SEE TEMPS NOT MAKING IT OUT OF THE 60S IN SOME LOCATIONS FRI OR SAT...BUT HAVE TRENDED MAX TEMPS IN THE L70S BASED ON THE ANOMALOUS NATURE OF THE SYSTEM. STILL SHOULD BE SOME GOOD RAINS IN STORE. NAM SHOWS BEST QVECT CONV REMAINING W OF THE CWA THRU SAT...THOUGH DEEP ERLY FLOW SHOULD ALSO HELP TO DEVELOP PROLONGED ISENTROPIC UPGLIDE MAKING FOR CLOUDY/RAIN CONDITIONS. FOR SUN THRU WED...PERIOD CONTINUES TO LOOK UNSETTLED...WITH LARGE UPPER LEVEL LOW TO MIGRATE SLOWLY NORTHEASTWARD THROUGH THE CENTRAL PLAINS. BOTH THE ECMWF AND GFS TAKE THE UPPER LOW FROM THE VICINITY OF WESTERN KANSAS ON SUNDAY AND THEN MOVE IT TO EASTERN NEBRASKA ON WEDNESDAY. THIS TRACK PLACES WESTERN AND NORTH CENTRAL NEBRASKA IN A FAVORABLE REGION TO RECEIVE PRECIPITATION. WOULD EXPECT MORE OF A STEADY RAIN OR SHOWERY TYPE PRECIPITATION AS OPPOSED TO THUNDERSTORMS. HOWEVER...WITH THE COLD UPPER LEVELS COMBINED WITH ANY SUNSHINE WHICH MIGHT OCCUR WOULD LEAD TO DESTABILIZATION AND THE POSSIBILITY OF THUNDER...SO LEFT ISOLATED WORDING IN THE ZONES. TEMPERATURES WILL REMAIN SOMEWHAT BELOW NORMAL...WITH PERHAPS THE COOLEST DAY ON SUNDAY. && .AVIATION... VISIBLE SATELLITE IMAGERY SHOWS FEW CLOUDS DEVELOPING ACROSS WESTERN NEBRASKA AT 13/18Z AND CLOUDS ASSOCIATED WITH DECAYING CONVECTION ACROSS FAR EASTERN NORTH CENTRAL ZONES. THIS EVENING CONVECTION IS EXPECTED TO REDEVELOP ACROSS THE WEST WITH THE HEATING OF THE DAY AS WELL AS THE APPROACH OF A MID LEVEL WAY. ISOLATED THUNDERSTORMS MAY OCCUR AT TERMINAL KLBF AND KVTN THROUGH 14/02Z OTHERWISE HIGH LEVEL CLOUDINESS SPREADING EAST OF THE PANHANDLE OVERNIGHT. TOWARDS DAYBREAK THURSDAY A STRONGER WAVE IS EXPECTED TO MOVE EAST OF THE PANHANDLE THAT WILL INCREASE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS THAT WILL DROP CEILINGS TO MVFR CONDITIONS POSSIBLY LOCALLY IFR CONDITIONS AT THE KLBF TERMINAL BEYOND 15Z. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && KECK/JWS/TAYLOR
Hazardous weather outlook, Aug 13, 3:51 PM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT WED AUG 13 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-141000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 351 PM CDT WED AUG 13 2008 /251 PM MDT WED AUG 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT. A SURFACE BOUNDARY THAT EXTENDS SOUTHWEST ACROSS THE PANHANDLE WILL SERVE AS AN INITIAL FOCUS FOR ISOLATED THUNDERSTORMS THIS EVENING A FEW COULD BECOME SEVERE AS AN UPPER LEVEL DISTURBANCE MOVES EAST BY 7 PM CDT. THEN OVERNIGHT STORMS THAT DEVELOP WILL MOVE SOUTHEAST BRINGING AN INCREASED CHANCE FOR MORE RAINFALL INTO SOUTHWEST NEBRASKA WHERE A FEW LOCALES COULD SEE INCREASED RUNOFF DUE TO RECENT RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY IN SOUTHERN PORTIONS OF THE OUTLOOK AREA...OR SOUTH OF A LINE FROM IMPERIAL TO MASON CITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS. THEN A STORMY WEATHER PATTERN WILL EVOLVE INTO THE WEEKEND AS AN UPPER LEVEL LOW TRACKS FROM THE SOUTH CENTRAL CANADIAN PROVINCES TO THE CENTRAL PLAINS THROUGH SATURDAY. THE CHANCE FOR THUNDERSTORMS WILL EXIST DAILY THROUGH THE PERIOD WITH THE LIKELIHOOD OF UNSEASONABLY COOLER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Aug 13, 9:56 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM TSTM WND GST 1 E NORTH PLATTE 41.13N 100.75W
08/13/2008 M69 MPH LINCOLN NE ASOS
&&
MBYRDLocal storm report, Aug 13, 9:59 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND GST 4 N NORTH PLATTE 41.19N 100.77W
08/13/2008 E60 MPH LINCOLN NE TRAINED SPOTTER
&&
MBYRDLocal storm report, Aug 13, 10:38 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT WED AUG 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 11 SSE RUSHVILLE 42.57N 102.38W
08/13/2008 E1.00 INCH SHERIDAN NE PUBLIC
QUARTER AND NICKEL SIZE HAIL WITH HEAVY RAIN AND STRONG
WINDS.
0701 PM HAIL 21 N HYANNIS 42.30N 101.76W
08/13/2008 E1.75 INCH CHERRY NE PUBLIC
GROUND COVERED BY GOLF BALL SIZE HAIL AND SMALLER.
0720 PM HAIL BASSETT 42.58N 99.54W
08/13/2008 E0.88 INCH ROCK NE LAW ENFORCEMENT
0720 PM HAIL 3 NW SPRINGVIEW 42.86N 99.79W
08/13/2008 E1.00 INCH KEYA PAHA NE PUBLIC
0740 PM HAIL 3 W OSHKOSH 41.41N 102.40W
08/13/2008 E1.75 INCH GARDEN NE PUBLIC
0741 PM TORNADO 12 NE CHAPPELL 41.22N 102.30W
08/13/2008 DEUEL NE LAW ENFORCEMENT
SHERIFF DEPUTY REPORTED TORNADO MOVING SOUTHEAST.
0804 PM HAIL 4 W BIG SPRINGS 41.06N 102.15W
08/13/2008 E1.00 INCH DEUEL NE CO-OP OBSERVER
0810 PM HAIL 11 NW JOHNSTOWN 42.69N 100.21W
08/13/2008 E0.88 INCH CHERRY NE PUBLIC
0909 PM HAIL LAMAR 40.57N 101.98W
08/13/2008 E1.75 INCH CHASE NE PUBLIC
0909 PM HAIL PAXTON 41.12N 101.36W
08/13/2008 E0.88 INCH KEITH NE PUBLIC
0918 PM HAIL 8 SSW GRANT 40.74N 101.78W
08/13/2008 E1.00 INCH PERKINS NE PUBLIC
0950 PM TSTM WND GST 4 N NORTH PLATTE 41.19N 100.77W
08/13/2008 E60.00 MPH LINCOLN NE TRAINED SPOTTER
0954 PM TSTM WND GST 1 E NORTH PLATTE 41.13N 100.75W
08/13/2008 M69.00 MPH LINCOLN NE ASOS
&&
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:12 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 48 min |
| Aug 13, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Keya Paha, Rock | 46 min |
| Aug 13, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 42 min |
| Aug 13, 7:41 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 49 min |
| Aug 13, 7:44 PM CDT | Tornado Warning | LBF | Deuel, Garden | 31 min |
| Aug 13, 7:50 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 25 min |
| Aug 13, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 48 min |
| Aug 13, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 63 min |
| Aug 13, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 48 min |
| Aug 13, 8:51 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, McPherson and 1 more | 54 min |
| Aug 13, 9:05 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 32 min |
| Aug 13, 9:24 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Logan, McPherson | 66 min |
| Aug 13, 10:04 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
Nearby
Flash Flood Watches in Nebraska, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.